Loperamide Gone Wrong (Possible Journal) - Part 26

By girlondrugs · Mar 18, 2015 · ·
  1. hi guys!

    Jjonhson
    I'm on 25 twice daily due to my little setback I had recently. About to drop to 23 either today or 2mrw.

    I'm planning on going to the doctor 2mrw to get a prescription for some Gabapentin! I'm excited because I know this drug works nicely for withdrawal symptoms. When I get my money from school I'm going to buy some Kratom and some more Kava tea. Like I said before, that little setback won't set me back for long. I will recover. And now I know if I buy the kava powder again not to take it out of its original bag!

    My withdraws are usually pretty shitty and since I go to school 3 days a week I need to be at least somewhat upbeat. I'm hoping the Kratom and Gabapentin will get me off these hell pills for good.

    A part of me didn't want to take other things besides the kava to get off the loperamide because I didn't want to have to taper something else, but if I need the help, then I need the help. Hopefully I will be able to successfully taper the Kratom and Gabapentin. But one thing at a time

    Hope everyone is doing well. Roaddoggy and Jungledog Also cielochick I miss you! Hope you are getting better day by day and I'm so happy you are off those pills!

    -GFOD

Comments

  1. jjonhson88
    That's still a really low dose, good job. I honestly don't believe you're harming your body at that dose, I guess aside from possible constipation. I hope I can get to that level soon myself, though I'm not far off. You're so close, there's no way you can't succeed.

    jjonhson88 added 2 Minutes and 0 Seconds later...

    Forgot to mention, if anyone ever has any motility issues - like I have all throughout loperamide use, though not any worse than any other opioid - PRUNE JUICE. I've tried EVERY stool softener/stimulant laxative, and the only thing that works painlessly, every single time, is a 20oz bottle of prune juice. It completely empties the bowels every time. I was positively blown away by the supreme efficacy.
  2. Jungledog
    I am here and wishing you the best. I am though incredibly concerned for both of you. What I say next may offend you but know it comes from a place of caring.

    As I explained before, loperamide is lipophilic. What this means is everytime you take a dose a big portion gets stuck in your fat where it remains. Each dose makes the stored level go up. When the level gets high enough, it can and will cause lethal heart arrhythmias. This drug should NEVER be taken long term. Syncope is a sign that this is already happening. Your heart stops, you fall down, it luckily restarts. One day it might not and that will be that.

    Get off this shit and do so quickly. Use kratom. Fear of withdraw makes people do incredibly stupid things and this is one perfect example. Withdraw hurts but it is really no different than a long, strong flu. Get the kratom and your comfort meds and do what you know you need to do. I worked full time 2 jobs and was raising a family when I detoxed. Was I sick? Did I get through it without missing a single day of work? Yes. Face the monsters in your mind and get off this garbage. Nothing is worth losing your life over. Especially when the "payment" is only a sickness that lasts about a month. Think of what cancer patients endure. Keep opiate detox in perspective. It is painful but you will be alive when it is done.

    I know this sounds harsh but I work in cardiology. Loperamide over 17 pills daily for more than 2 weeks can kill you. Get off now.

    Love to you.
To make a comment simply sign up and become a member!